# SDR DALA2022012100432

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 94,307 hours, 42,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 FOUND SEAT 21 DEF EMERGENCY AISLE LIGHT HANGING. CORRECTIVE ACTION: SECURED AISLE EMERG. LIGHT AT 21DEF. (8271764)
